American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Samuele Mongodi and Giuseppe Tomassini. $1$-complete semiholomorphic foliations. Trans. Amer. Math. Soc. 368 (2016) 6271-6292.
Abstract, references, and article information   
View Article: PDF

[2] Irida Altman, Stefan Friedl and András Juhász. Sutured Floer homology, fibrations, and taut depth one foliations. Trans. Amer. Math. Soc. 368 (2016) 6363-6389.
Abstract, references, and article information   
View Article: PDF

[3] Steven Hurder and Dirk Töben. Transverse LS category for Riemannian foliations. Trans. Amer. Math. Soc. 361 (2009) 5647-5680. MR 2529908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Katrin Gelfert and Michał Rams. Geometry of limit sets for expansive Markov systems. Trans. Amer. Math. Soc. 361 (2009) 2001-2020. MR 2465827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Franc Forstneric and Christine Laurent-Thiébaut. Stein compacts in Levi-flat hypersurfaces. Trans. Amer. Math. Soc. 360 (2008) 307-329. MR 2342004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Bande and D. Kotschick. The geometry of symplectic pairs. Trans. Amer. Math. Soc. 358 (2006) 1643-1655. MR 2186990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sérgio R. Fenley. Regulating flows, topology of foliations and rigidity. Trans. Amer. Math. Soc. 357 (2005) 4957-5000. MR 2165394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hellen Colman and Steven Hurder. LS-category of compact Hausdorff foliations. Trans. Amer. Math. Soc. 356 (2004) 1463-1487. MR 2034314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sue Goodman and Sandi Shields. A condition for the stability of $\mathbb{R}$-covered on foliations of 3-manifolds. Trans. Amer. Math. Soc. 352 (2000) 4051-4065. MR 1624178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] F. Sancho de Salas. Residues of a Pfaff system relative to an invariant subscheme. Trans. Amer. Math. Soc. 352 (2000) 4019-4035. MR 1695020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Sérgio R. Fenley. Local and global properties of limit sets of foliations of quasigeodesic Anosov flows. Trans. Amer. Math. Soc. 350 (1998) 3923-3941. MR 1432199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark Brittenham. Essential laminations in $I$-bundles . Trans. Amer. Math. Soc. 349 (1997) 1463-1485. MR 1327253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sandra L. Shields. The stability of foliations of orientable 3-manifolds covered by a product. Trans. Amer. Math. Soc. 348 (1996) 4653-4671. MR 1355076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Taro Asuke. On transversely flat conformal foliations with good measures. Trans. Amer. Math. Soc. 348 (1996) 1939-1958. MR 1348855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Enrique Macias-Virgós. Homotopy groups in Lie foliations . Trans. Amer. Math. Soc. 344 (1994) 701-711. MR 1260205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Duojia Lu. Homogeneous foliations of spheres . Trans. Amer. Math. Soc. 340 (1993) 95-102. MR 1080171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Goran Perić. Eta invariants of Dirac operators on foliated manifolds . Trans. Amer. Math. Soc. 334 (1992) 761-782. MR 1068932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yoshihiko Mitsumatsu. On the self-intersections of foliation cycles . Trans. Amer. Math. Soc. 334 (1992) 851-860. MR 1183731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Francis Bonahon. Earthquakes on Riemann surfaces and on measured geodesic laminations . Trans. Amer. Math. Soc. 330 (1992) 69-95. MR 1049611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jesús A. Alvarez López. A decomposition theorem for the spectral sequence of Lie foliations . Trans. Amer. Math. Soc. 329 (1992) 173-184. MR 1041050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. Gallego and A. Reventós. Lie flows of codimension $3$ . Trans. Amer. Math. Soc. 326 (1991) 529-541. MR 1005934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Garrett Stuck. On the characteristic classes of actions of lattices in higher rank Lie groups . Trans. Amer. Math. Soc. 324 (1991) 181-200. MR 986031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Myung-Yull Pang. The structure of Legendre foliations . Trans. Amer. Math. Soc. 320 (1990) 417-455. MR 1016808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dave Witte. Topological equivalence of foliations of homogeneous spaces . Trans. Amer. Math. Soc. 317 (1990) 143-166. MR 942428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Robert J. Currier. On hypersurfaces of hyperbolic space infinitesimally supported by horospheres . Trans. Amer. Math. Soc. 313 (1989) 419-431. MR 935532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Xavier Gómez-Mont. Holomorphic foliations in ruled surfaces . Trans. Amer. Math. Soc. 312 (1989) 179-201. MR 983870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Víctor Guíñez. Positive quadratic differential forms and foliations with singularities on surfaces . Trans. Amer. Math. Soc. 309 (1988) 477-502. MR 961601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Steven C. Ferry and Arthur G. Wasserman. Morse theory for codimension-one foliations . Trans. Amer. Math. Soc. 298 (1986) 227-240. MR 857441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Daniel M. Cass. Minimal leaves in foliations . Trans. Amer. Math. Soc. 287 (1985) 201-213. MR 766214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Steven Hurder. Global invariants for measured foliations . Trans. Amer. Math. Soc. 280 (1983) 367-391. MR 712266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia